| Model Number |
1895 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: the device has not been returned to the investigation facility to allow for an analysis to be performed.If the product is received for evaluation or new information is obtained, a follow-up report will be submitted.
Event or Problem Description
The customer reported the sensor "shows values that seem correct, and the next time you get different values." no patient impact or consequences were reported.
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned sensor was evaluated.The sensor passed the visual inspection and continuity testing with no electrical shorts or open connections.During functional testing, spo2 and pulse rate values were successfully obtained.The sensor functioned as designed.
Event or Problem Description